Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 96, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 21, 2011, 7:22 PM CDT for Kenosha County, Racine County, Walworth County, Wisconsin. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2011, 7:22 PM CDT (00:22 UTC)
- Expired
- Jun 21, 2011, 8:00 PM CDT
- In force
- 38 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Kenosha County, WI, Racine County, WI, Walworth County, WI
The radar
The Milwaukee radar (KMKX), 41 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 5:42 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.4 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1109 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
526 WUUS53 KMKX 220022 SVRMKX WIC059-101-127-220100- /O.NEW.KMKX.SV.W.0096.110622T0022Z-110622T0100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 722 PM CDT TUE JUN 21 2011 THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN KENOSHA COUNTY IN SOUTHEAST WISCONSIN... WESTERN RACINE COUNTY IN SOUTHEAST WISCONSIN... EASTERN WALWORTH COUNTY IN SOUTHEAST WISCONSIN... * UNTIL 800 PM CDT * AT 718 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PELL LAKE...OR NEAR LAKE GENEVA...AND MOVING NORTHEAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... BOHNERS LAKE AROUND 735 PM CDT. BURLINGTON AIRPORT AROUND 740 PM CDT. BROWNS LAKE AROUND 745 PM CDT. ROCHESTER AND EAGLE LAKE AROUND 750 PM CDT. WATERFORD NORTH AROUND 755 PM CDT. WIND LAKE AROUND 800 PM CDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE NEW MUNSTER...BURLINGTON...HONEY CREEK AND WATERFORD. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4253 8844 4284 8833 4284 8799 4250 8826 TIME...MOT...LOC 0022Z 206DEG 25KT 4256 8835 WIND...HAIL 60MPH 1.00IN $$ DAVIS
3 follow-up statements
173 WWUS53 KMKX 220033 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 733 PM CDT TUE JUN 21 2011 WIC059-101-127-220100- /O.CON.KMKX.SV.W.0096.000000T0000Z-110622T0100Z/ RACINE WI-WALWORTH WI-KENOSHA WI- 733 PM CDT TUE JUN 21 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN KENOSHA...EASTERN WALWORTH AND WESTERN RACINE COUNTIES UNTIL 800 PM CDT... AT 732 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BOHNERS LAKE...OR 7 MILES NORTHEAST OF LAKE GENEVA...MOVING NORTH AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... BURLINGTON AIRPORT AROUND 740 PM CDT. BROWNS LAKE AROUND 745 PM CDT. ROCHESTER AND EAGLE LAKE AROUND 750 PM CDT. WATERFORD NORTH AND WIND LAKE AROUND 800 PM CDT. OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE BURLINGTON...HONEY CREEK AND WATERFORD. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4253 8844 4284 8833 4284 8799 4250 8826 TIME...MOT...LOC 0033Z 202DEG 24KT 4263 8830 WIND...HAIL 60MPH 1.00IN $$ MRC
807 WWUS53 KMKX 220045 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 745 PM CDT TUE JUN 21 2011 WIC059-101-127-220100- /O.CON.KMKX.SV.W.0096.000000T0000Z-110622T0100Z/ RACINE WI-WALWORTH WI-KENOSHA WI- 745 PM CDT TUE JUN 21 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN KENOSHA...EASTERN WALWORTH AND WESTERN RACINE COUNTIES UNTIL 800 PM CDT... AT 741 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HEAVY RAIN...QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BURLINGTON AIRPORT...OR 10 MILES SOUTHEAST OF EAST TROY...MOVING NORTH AT 30 MPH. LOCATIONS IMPACTED INCLUDE... WIND LAKE...EAGLE LAKE...ROCHESTER...WATERFORD NORTH...HONEY CREEK...WATERFORD AND NORTH CAPE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4254 8843 4284 8833 4284 8799 4250 8826 TIME...MOT...LOC 0045Z 202DEG 24KT 4270 8826 WIND...HAIL 60MPH 1.00IN $$ MRC
384
WWUS53 KMKX 220053
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
753 PM CDT TUE JUN 21 2011
WIC127-220103-
/O.CAN.KMKX.SV.W.0096.000000T0000Z-110622T0100Z/
WALWORTH WI-
753 PM CDT TUE JUN 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WALWORTH COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4259 8831 4283 8831 4284 8831 4284 8799
4257 8820
TIME...MOT...LOC 0053Z 215DEG 35KT 4276 8811
$$
WIC059-101-220100-
/O.CON.KMKX.SV.W.0096.000000T0000Z-110622T0100Z/
RACINE WI-KENOSHA WI-
753 PM CDT TUE JUN 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
KENOSHA AND WESTERN RACINE COUNTIES UNTIL 800 PM CDT...
AT 750 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HEAVY RAIN...QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR EAGLE LAKE...OR 6 MILES NORTHWEST OF UNION
GROVE...MOVING NORTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
WIND LAKE AND NORTH CAPE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4259 8831 4283 8831 4284 8831 4284 8799
4257 8820
TIME...MOT...LOC 0053Z 215DEG 35KT 4276 8811
WIND...HAIL 60MPH 1.00IN
$$
MRCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 3:19 PM CDT, 4 hours 3 minutes earlier.
Area forecast discussion, Jun 21, 3:19 PM CDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 319 PM CDT TUE JUN 21 2011 .VERY SHORT TERM...TONIGHT AND WEDNESDAY. TONIGHT- CONFIDENCE...MEDIUM MAIN ISSUE IS SEVERE THUNDERSTORMS ASSOCIATED WITH SHORTWAVE/JET LET WRAPPING NORTHEAST AROUND NE NEB/SE SD UPPER SYSTEM. 18Z DVN WAS QUITE DRY WITH MOSTLY ELEVATED INSTABILITY. TORNADIC POTENTIAL INCREASING ESPECIALLY CLOSER TO THE EAST/WEST ORIENTED WARM FRONTAL BOUNDARY. SPC MESO PAGE SHOWS DECENT OVERLAP OF FAVORABLE 0-6 KM SHEAR AND 0-1 SHEAR VALUES ACROSS NORTHERN CWA...WITH BEST MLCAPE IS IN EASTERN CWA FEEDING NORTHWEST. THINK BEST ROTATION WILL BE IN THE NORTHERN HALF CWA CLOSER TO WARM FRONTAL POSITION. TORNADO WATCH 532 FOR PART OF OUR WESTERN AND NORTHERN CWA. PROGGS IN PRETTY DECENT AGREEMENT IN SHIFTING CONVECTION NORTH OF CWA AROUND 6Z AS MID LEVEL DRYING SHIFTS IN FROM THE SOUTHWEST AND OMEGA/SHORTWAVE HEAD OFF. LOW LEVELS WILL REMAIN MOIST AND STRATUS/FOG TRENDS WILL BE TRICKY AS PRE WARM-FRONTAL AIRMASS MOIST AND SOUTHEAST AND KEEPING AREAS NORTH OF MILWAUKEE VULNERABLE FOR FOG SHIFTING INLAND. WEDNESDAY- CONFIDENCE...MEDIUM NEARLY VERTICALLY STACKED SYSTEM WILL PLOD ACROSS WISCONSIN. PLENTY OF LOW LEVEL MOISTURE. EXPECTING A LOT OF WHAT WE ARE SEEING ACROSS EASTERN NEBRASKA AND NORTHWEST IOWA TODAY NEAR AND OUT AHEAD OF THE UPPER LOW CENTER. SO PLENTY OF SHOWERS/LOW TOPPED THUNDER. CAPE IS SHALLOW AND SKINNY BUT LOW LEVELS WILL BE VERY MOIST WITH SURFACE DEWS IN THE LOW 60S AND 850 DEWS 10-12C. 500 TEMPS ONLY -10 TO -11C...SO NOT AN OVERLY CHILLY LOW. WILL MAINTAIN THUNDER BUT NOT EXCITED ABOUT SEVERE...BUT LATE JUNE WITH AN UPPER SYSTEM...WILL STILL HAVE TO WATCH OUT FOR SOME SORT OF UNUSUAL OCCURRENCE. OVERALL LIKE THE IDEA OF SPC SHIFTING SLIGHT RISK TO THE EAST OF OUR CWA. .SHORT TERM...WEDNESDAY NIGHT THROUGH FRIDAY. THIS PORTION OF FORECAST REMAINS DOMINATED BY PROGRESSION OF NEARLY STACKED SYSTEM SLOWLY CROSSING WISCONSIN AND THE WESTERN GREAT LAKES. .WEDNESDAY NIGHT AND THURSDAY...FORECAST CONFIDENCE MEDIUM. LIKELY POPS THROUGH THIS PERIOD FOR INSTABILITY SHOWERS AS SYSTEM IS CENTERED OVER CENTRAL WISCONSIN AT 00Z THURSDAY AND ONLY REACHES THE CENTRAL U.P. OF MICHIGAN BY 00Z FRIDAY. NOT ALL NIGHT/DAY RAINS AS PRECIPITATION CHANCES INCREASE IN LIFT AHEAD OF...THEN FALL OFF WITH SUBSIDENCE BEHIND VORTICITY MAXES PINWHEELING AROUND CENTRAL CIRCULATION CENTER. SOME MINIMAL CAPE THURSDAY...BUT WITH MEAGER LAPSE RATES WITH 500 MB TEMPERATURES ONLY IN THE -10 TO -11C RANGE LOOKS MOSTLY SHOWERY. COLDEST 850 TEMPS REMAIN ON WESTERN PERIPHERY OF SYSTEM THROUGH EASTERN DAKOTAS/WESTERN MN THROUGH THE DAY THURSDAY. NOT A LARGE DIURNAL SWING UNDER THE CLOUDS AND PRECIPITATION WITH UPPER 50S TO LOW 60S WED NIGHT AND MID 60S THURSDAY IN GUIDANCE LOOKING GOOD. .THURSDAY NIGHT AND FRIDAY...FORECAST CONFIDENCE MEDIUM WILL SLOWLY LOWER CHANCE POPS FROM SOUTHWEST TO NORTHEAST THURSDAY NIGHT AS FORECAST AREA REMAINS UNDER INFLUENCE OF THE WESTERN PERIPHERY OF CYCLONIC FLOW OF SLOW MOVING SYSTEM LIFTING TO THE NORTHEAST. WILL BE A SHARP BACK EDGE TO THE PRECIPITATION...WITH THE NAM/GEM AND ECMWF FASTER BRINGING DRIER AIR IN AND ENDING PRECIPITATION. HOWEVER THE GFS FORECAST BUFKIT SOUNDINGS SHOW MORE OF A DRIZZLE PROFILE SO NO HIGHER THAN SLIGHT CHANCE POPS FOR FRIDAY. .LONG TERM...SATURDAY THROUGH TUESDAY. FORECAST CONFIDENCE MEDIUM WILL KEEP FIRST PORTION OF EXTENDED DRY WITH SHORT WAVE RIDGING BUILDING OVER REGION SATURDAY...AND SHORT WAVES REMAINING WEST AND NORTH THROUGH SUNDAY NIGHT IN DEVELOPING NEAR-ZONAL FLOW AROUND BROAD 500 MB RIDGING OVER THE SOUTHERN U.S. PRECIPITATION WITH SHORT WAVE TROUGH...MAINLY IN THE WEST SUNDAY NIGHT...AND EVERYWHERE ON MONDAY...WITH ENOUGH FORCING REACHING SOUTH FROM DEEPER TROUGH CROSSING THE U.S/CANADIAN BORDER TO WARRANT A CHANCE ON MONDAY NIGHT. DRY TUE WITH NW FLOW ON ECMWF...WITH POSSIBLE RIDGE RIDER MCS COMING ACROSS PER GFS. WILL GO WITH A CONSENSUS APPROACH. && .AVIATION...PERIODS OF SHOWER/THUNDERSTORMS INTO THE EVENING...THROUGH ABOUT 6Z...THEN MID LEVEL DRYING. LOW LEVELS WILL REMAIN MOIST AND WILL HAVE TO WATCH FOR FOG/STRATUS FORMATION...THOUGH HOPEFULLY IT WILL BE FURTHER NORTH THAN TAF SITES. WILL MENTION STRATUS IN TAFS BUT NOT GO TOO IN VSBYS AT THIS POINT. UPPER LOW COMES ACROSS WEDNESDAY SO MORE SHOWERS/ISOLATED THUNDERSTORMS. WOULD EXPECT MOSTLY MVFR CEILINGS GIVEN ONGOING TRENDS FROM WESTERN IOWA/EASTERN NEBRASKA. && .MARINE...ROUGH EVENING WITH STRONG/SEVERE THUNDERSTORMS. NORTHERN ZONE IMPROVEMENT HAS BEEN SLUGGISH AT BEST AS WEB CAMS CONTINUE TO SHOW SHEBOYGAN SOCKED IN PRETTY GOOD. WILL EXTEND THE FOG ADVISORY FOR THE NORTHERN ZONE...IF WARM FRONT DOES NOT LIFT NORTH...MAY NEED TO EXTEND THE FOG ADVISORY IN TIME...AND POSSIBLY IN AREA DEPENDING ON WHERE BOUNDARY ENDS UP AFTER CONVECTION. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...DENSE FOG ADVISORY UNTIL 7 PM CDT THIS EVENING FOR WIZ052. LM...DENSE FOG ADVISORY UNTIL 1 AM CDT WEDNESDAY FOR LMZ643. && SHORT/LONG TERM...09/REM VERY SHORT TERM/AVIATION/MARINE...10/PC
Hazardous weather outlook, Jun 21, 5:59 PM CDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 559 PM CDT TUE JUN 21 2011 WIZ046-047-051-052-056>060-062>072-221200- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 559 PM CDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A IS A TORNADO WATCH IN EFFECT UNTIL 9 PM FOR MOST OF SOUTH CENTRAL WISCONSIN...AND DODGE AND JEFFERSON COUNTIES IN SOUTHEAST WISCONSIN. THERE IS A SEVERE THUNDERSTORM WATCH UNTIL 1 AM CDT FOR A PORTION OF SOUTHEAST WISCONSIN AND GREEN AND ROCK COUNTIES OF SOUTH CENTRAL WISCONSIN. SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL CROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN THROUGH LATE THIS EVENING AS STRONG LOW PRESSURE AND A WARM FRONT MOVE INTO THE REGION. THE THUNDERSTORMS WILL ALSO HAVE THE CAPABILITY OF PRODUCING HEAVY RAINFALL...BUT THE FLASH FLOOD THREAT SHOULD REMAIN ISOLATED DUE TO MODERATE STORM MOTION. DENSE FOG WILL CONTINUE TO AFFECT LOCATIONS NEAR LAKE MICHIGAN... ESPECIALLY IN SHEBOYGAN COUNTY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY AS THE OCCLUDED LOW SLOWLY MOVES ACROSS WISCONSIN. VERY MOIST CONDITIONS WILL ONCE AGAIN LEAD TO FOG FORMATION ESPECIALLY NEAR LAKE MICHIGAN. THERE ARE SLIGHT CHANCES OF THUNDERSTORMS SUNDAY NIGHT THROUGH MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT. LMZ643>646-221200- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 559 PM CDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT DENSE FOG WILL LINGER OVER THE NEARSHORE WATERS NORTH OF MILWAUKEE AS MOIST AIR FLOWS OVER THE COOLER WATERS OF LAKE MICHIGAN. SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL AFFECT THE NEARSHORE WATERS THROUGH LATE THIS EVENING AS STRONG LOW PRESSURE AND A WARM FRONT MOVE INTO THE REGION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY A CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO WEDNESDAY AS THE OCCLUDED LOW SLOWLY MOVES ACROSS WISCONSIN AND LAKE MICHIGAN. MOIST CONDITIONS WILL MAINTAIN THE POTENTIAL FOR DENSE FOG FOR WEDNESDAY INTO THURSDAY. THERE ARE CHANCES FOR THUNDERSTORMS SUNDAY NIGHT THROUGH MONDAY NIGHT. WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jun 21, 5:24 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
524 PM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG 1 SE STONE BANK 43.13N 88.40W
06/21/2011 WAUKESHA WI LAW ENFORCEMENT
MULTIPLE LARGE TREES DOWN...INCLUDING ONE ON A HOUSE AND
ONE THAT CRUSHED A CAR. WIND DAMAGE IN THE VICINITY OF
OAKLAND ROAD...NORTH OF STATE HWY 16 AND COUNTY RD C.
TIME ESTIMATED FROM RADAR.
&&
REMSpecial weather statement, Jun 21, 5:56 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 556 PM CDT TUE JUN 21 2011 WIZ064-069-070-212330- JEFFERSON-ROCK-WALWORTH- 556 PM CDT TUE JUN 21 2011 ...STRONG THUNDERSTORM MOVING INTO WESTERN WALWORTH COUNTY... AT 555 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES SOUTH OF WHITEWATER...MOVING NORTH AT 30 MPH. FUNNEL CLOUDS...ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... WHITEWATER BY 615 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. MRC
Local storm report, Jun 21, 6:04 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
604 PM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM FUNNEL CLOUD 4 E EMERALD GROVE 42.66N 88.80W
06/21/2011 ROCK WI TRAINED SPOTTER
&&
SEARSLocal storm report, Jun 21, 6:25 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
625 PM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG DOUSMAN 43.01N 88.47W
06/21/2011 WAUKESHA WI LAW ENFORCEMENT
DOWNBURST SWATH FROM DOUSMAN AREA NORTHEAST THROUGH
CHENEQUA AND STONE BANK...UP TO HOLY HILL AREA. ESTIMATED
TIMES FROM 3 PM TO 318 PM. WFO MKX 88-D RADAR INDICATED
126 MPH WINDS AROUND 350 FT ABOVE GROUND LEVEL IN THE
DOUSMAN AREA. REPORTS OF A ROOF OFF OF A BIKE SHOP IN
DOUSMAN AND MULTIPLE REPORTS OF TREES DOWN ALONG
DOWNBURST SWATH. SURFACE WINDS LIKELY IN THE 100-115 MPH
RANGE IN THE DOUSMAN TO CHENEQUA AREA.
&&
REMSpecial weather statement, Jun 21, 6:49 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 649 PM CDT TUE JUN 21 2011 WIZ046-047-059-060-065-066-220200- MARQUETTE-GREEN LAKE-WASHINGTON-OZAUKEE-WAUKESHA-MILWAUKEE- INCLUDING THE CITIES OF...MONTELLO...BERLIN...WEST BEND... PORT WASHINGTON...WAUKESHA...BROOKFIELD...MILWAUKEE 649 PM CDT TUE JUN 21 2011 ...URBAN AND SMALL STREAM ADVISORIES HAVE EXPIRED... THE URBAN AND SMALL STREAM ADVISORIES HAVE BEEN ALLOWED TO EXPIRE. MORE SCATTERED STRONG THUNDERSTORMS ARE DEVELOPING OVER SOUTH CENTRAL AND SOUTHEAST WISCONSIN...WHICH IN ADDITION TO THE POTENTIAL FOR SEVERE WEATHER...WILL PRODUCE BRIEF HEAVY RAINFALL. LOCATIONS THAT HAVE ALREADY RECEIVED HEAVY RAINS FROM PREVIOUS ROUNDS OF SHOWERS AND STORMS WILL BE SUSCEPTIBLE TO LOCALIZED FLOODING IF STORMS MOVE ACROSS THIS EVENING. BE ALERT FOR THE POTENTIAL OF RAPID PONDING OF WATER ON AREA ROADS AND UNDERPASSES IF TRAVELING THIS EVENING. REM
Local storm report, Jun 21, 7:02 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
702 PM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND GST MOUNT HOREB 43.01N 89.73W
06/21/2011 E50 MPH DANE WI TRAINED SPOTTER
RAINFALL RAPIDLY ACCUMULATED TO ONE HALF INCH THAT
PRODUCED MINOR STREET FLOODING.
&&
REMThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:20 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 16 min |
| Jun 21, 7:41 PM CDT | Areal Flood Advisory | MKX | Kenosha, Milwaukee, Ozaukee, Racine, Walworth, Washington and 1 more | 3 hr |
| Jun 21, 7:53 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Racine, Waukesha | 12 min |
| Jun 21, 7:55 PM CDT | Special Marine Warning | MKX | 95 min | |
| Jun 21, 7:57 PM CDT | Flash Flood Warning | MKX | Milwaukee, Waukesha | 4 hr |
| Jun 21, 8:03 PM CDT | Areal Flood Advisory | MKX | Dane | 2 hr |
| Jun 21, 8:24 PM CDT | Special Marine Warning | MKX | 96 min | |
| Jun 21, 8:27 PM CDT | Areal Flood Advisory | MKX | Columbia, Green Lake, Marquette, Sauk | 4 hr |
| Jun 21, 8:51 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 24 min |
| Jun 21, 8:57 PM CDT | Special Marine Warning | MKX | 75 min | |
| Jun 22, 12:34 AM CDT | Areal Flood Advisory | MKX | Fond du Lac, Green Lake, Marquette | 3 hr |
| Jun 22, 9:39 AM CDT | Small Craft Advisory | MKX | 10 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.